Anosov Flows and Invariant Measures in Constrained Mechanical Systems

Autores

  • Waldyr M. Oliva Instituto Superior Técnico de Portugal ISR and Departamento de Matemática Centro de Análise Matemática Geometria e Sistemas Dinâmicos
  • Gláucio Terra Universidade de São Paulo Instituto de Matemática e Estatística Departamento de Matemática
  • Marcelo H. Kobayashi University of Hawaií at Manoa Department of Mechanical Engineering

DOI:

https://doi.org/10.11606/issn.2316-9028.v2i1p55-76

Resumo

We present conditions for hyperbolicity and existence of an invariant measure for the GMA flow of a non-linearly constrained mechanical system. The conservation of volume in the linear constrained problem corresponding to the rolling of a ball on a surface parallel to Delaunay is also considered.

Downloads

Não há dados estatísticos.

Downloads

Publicado

2008-06-30

Como Citar

Oliva, W. M., Terra, G., & Kobayashi, M. H. (2008). Anosov Flows and Invariant Measures in Constrained Mechanical Systems. São Paulo Journal of Mathematical Sciences, 2(1), 55-76. https://doi.org/10.11606/issn.2316-9028.v2i1p55-76

Edição

Seção

Artigos